# SDR 97ZZZM378

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rail
- Condition: Corroded
- Location: Rear Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR AIRSTAIR, INBOARD RAIL CORRODED NEEDS TO BE REPLACED.  REMOVED AND REPLACED AFT INBOARD AIRSTAIR RAIL.  (M)
